MAUDE Adverse Event Report: ARTHREX, INC. DRILL GUIDE, NON-LOCKING/LOCKING, 2.8MM; FIXATN NAIL/BLADE/PLATE COMBO

ARTHREX, INC. DRILL GUIDE, NON-LOCKING/LOCKING, 2.8MM; FIXATN NAIL/BLADE/PLATE COMBO
Model Number DRILL GUIDE, NON-LOCKING/LOCKING, 2.8MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that a 0318-200 drill guide and a 0237-200 calibrated drill became stuck.This occurred during a proximal humerus fx case.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged 0318-200 serial/batch number (b)(6) was received for evaluation.Functional testing was not performed because the device arrived for evaluation with a drill stuck in one of the guide holes.A visual inspection revealed that the part 0237-200 calibrated drill ao style, 2.8mm x 95mm was stuck in one of the guide holes.It was also noted that damaged like nicks all around the device.The most likely cause of the device's reported and observed failure is user error, specifically misaligned insertion and/or prying/levering the device during insertion.

Brand Name
DRILL GUIDE, NON-LOCKING/LOCKING, 2.8MM
Common Device Name
FIXATN NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20820700
Report Number1220246-2024-08684
Device Sequence Number7683371
Product Code KTW
UDI-Device Identifier00848665032284
UDI-Public(01)00848665032284(11)220414(10)220162
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K080590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL GUIDE, NON-LOCKING/LOCKING, 2.8MM
Device Catalogue Number0318-200
Device Lot Number220162
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown